Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online: 1533

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2013 | Volume:  24 | Issue Number:  1 | Page:  136-138

SHORT COMMUNICATION

Repair of fractured abutment teeth under pre-existing crowns: An alternative approach
Mascarenhas Kennedy, Aras Meena A, Fernandes Aquaviva S

Number of times this article was viewed 3247
Number of times this article has been printed  from the site 40
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles